# SDR IPXA2023031391786

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 22,857 hours, 13,981 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning Light
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NACREW ENTRY DOOR SLIDE WARNING LIGHT INOP. BUZZER FULLY OPERATIONAL. DEFERRED LIGHT INOP PER A300 MEL 52-73-01-1. THIS IS M-804647. PLACARD INSTALLED.RELAMPED CREW ENTRY DOOR WARNING LIGHT. REF AMM 52-73-11. THIS CLEARS DEFERRAL M804647. PLACARD IS REMOVED. NO DMP.
